Neocitran Extra Strength Cold & Sinus (Night)

$15.99

Purchase this product and earn 16 Points
Category:

Description

Neocitran Extra Strength Cold & Sinus Overview

NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon is a hard-working medicine that relieves some of the most common cold symptoms, including headache, sore throat pain, and sinus and nasal congestion. Comes in a non-drowsy formula that’s ideal for use during the day. Just dissolve the contents of the single-dose pouch in boiling water to a create great-tasting lemon-flavoured beverage.
•Extra-strength cold and congestion medicine
•Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion
•Non-drowsy daytime formula that’s ideal for use during the day
•NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon comes in a convenient single-dose pouch for a lemon-flavoured hot drink•Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest • Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg
Get more items please click Drug Products. Get more info please click the official website.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.